MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG NORM-JECT®; SYRINGE, PISTON

B BRAUN MELSUNGEN AG NORM-JECT®; SYRINGE, PISTON
Catalog Number NJ-4606755BMS
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description: after reconstituting the vial a "blue floating thing" was noted in the vial."i think probably a piece of the syringe because there is blue printing on the syringe that comes with the vial" the particle observed/exhibited an elongated strip or uneven ribbon-shape exhibiting a blue coloration.An uneven yet relatively smooth surface texture was observed.The particle exhibits a negative reaction to a magnet and a non-buoyant behavior.The particle observed was not visually consistent with the stopper material.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A follow-up report will be provided after the examination results are available.

Brand Name
NORM-JECT®
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun sty. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun sty. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th avenue
bethlehem, PA 18018
8334251464
MDR Report Key25124148
Report Number9610825-2026-00248
Device Sequence Number16134702
Product Code FMF
UDI-Device Identifier04046955635825
UDI-Public(01)04046955635825(11)220829(17)270801(10)22H29C8
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Catalogue NumberNJ-4606755BMS
Device Lot Number22H29C8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown